MathSciNet Relay Station
MathSciNet bibliographic data
MR1616606 (99d:14002) 14C05 (14C15)
Cheah, Jan Cellular decompositions for nested Hilbert schemes of points. Pacific J. Math. 183 (1998), no. 1, 39–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement